Posted by Margi (22.214.171.124) on January 22, 2002 at 15:26:25:
In Reply to: Back to Back Ch???? posted by bob baker on January 22, 2002 at 15:12:17:
that much vomiting IS really unusual with CH. Imitrex CAN irritate the stomach, but it's never a good idea to take a lot of it, even though he may have lost what he took, some of it still got into his bloodstream.
Back to back attacks are, indeed possible, but the vomiting could mean that something else is going on. Is there any way you can talk your dad into at least TALKING to a doc?
It sounds like his cycle is peaking, which also hopefully means that it will start to slow down in the next few days.
We do really need to know if he's on any other meds, if he ever did try the water treatment, if he's under a physician's care, in order to help your family get through this. I know you're scared and angry right now, but we need you to calm down and ask your dad these questions. When he's not getting hit, have him sit with you at the computer and you type for him, if he's not able.
Bob, we really are trying to help, but it's hard without knowing the whole story. We can also recommend a cluster-friendly doctor in your area. If you go to the OUCH website button here on the left, then in the menus above the map, there is a list of Recommended Doctors by state/province. It's in the first menu on the left.
Help us to help you, Bob?
Post a Followup